Loading [MathJax]/jax/output/SVG/config.js
Journal of Knot Theory and Its Ramifications
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Journal of Knot Theory and Its Ramifications, 2019, Volume 28, Issue 14, 1950089, 13 pp.
DOI: https://doi.org/10.1142/S0218216519500895
(Mi jktr7)
 

This article is cited in 1 scientific paper (total in 1 paper)

Classification of Legendrian Knots of Topological Type $7_6$ with Maximal Thurston–Bennequin Number

Ivan Dynnikovab, Maxim Prasolovab

a V. A. Steklov Mathematical Institute of Russian Academy of Science, 8 Gubkina Str., Moscow, 119991, Russian Federation
b Department of Mechanics and Mathematics, Moscow State University, 1 Leninskije Gory, Moscow, 119991, Russian Federation
Citations (1)
Received: 16.03.2019
Accepted: 23.10.2019
Bibliographic databases:
Document Type: Article
Language: English
Linking options:
  • https://www.mathnet.ru/eng/jktr7
  • This publication is cited in the following 1 articles:
    1. Ivan Dynnikov, Maxim Prasolov, “Rectangular diagrams of surfaces: distinguishing Legendrian knots”, J. Topol., 14:3 (2021), 701–860  mathnet  crossref  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:70
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025